Deepmala, H. K. Pathak
Email ID Not Available
Deepmala and H. K. Pathak
School of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur (C.G.), 492010, India.
Volume - 5,
Issue - 3,
Year - 2013
In this paper, using the technique of measures of noncompactness in Banach algebra, we prove the existence theorem for a functional-integral equation. Our results generalize, unify and extend several results of many authors.
2010 Mathematics Subject Classification. 47H10.
Cite this article:
Deepmala, H. K. Pathak. On Solutions of Some Functional-Integral Equations in Banach Algebra. Research J. Science and Tech 5(3): July- Sept., 2013 page 358-362.